# SDR UIEA2020012700130

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,042 hours, 19,885 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT IN VISIBLE PRECIPITATION, WXR FAIL MESSAGE DISPLAYED ON CAPT'S AND FO'S EHSI WITH LEFT RADAR SELECTED. SWITCHED TO RIGHT RADAR, NO FURTHER DEFECTS NOTED.   PERFORMED TROUBLESHOOTING OF WXR LEFT AND RIGHT SYSTEMS.  NO FAULTS NOTED AS PER FIM 34-43 FAULT TREE 803. OPS CHECKED NORMAL.
